# SDR 2012FA0000492

- Difficulty date: July 19, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N275X
- Make and model: Beech 200BEECH
- Aircraft serial: BB502
- Aircraft time: 9,415 hours, 9,105 cycles
- Engine: Pwa PT6A41
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Condition: Bent
- Location: Downlock
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT ON SELECTING MLG HANDLE UP, MLG HESITATED, TOOK LONGER THAN USUAL.  ON SELECTING MLG HANDLE DOWN, MLG RETRACTED AND LOCKED (MLG MOTOR STOPPED) BUT THE DOWN AND LOCKED INDICATOR (3 GREEN LIGHTS) DID NOT ILLUMINATE.  PILOT PUSHED MLG DOWN & LOCKED INDICATOR AND THE 3 "GREEN LIGHTS" ILLUMINATED.   PILOT THEN MADE AN UNEVENTFUL LANDING.   MX DUPLICATED THE MLG DOWN AND LOCK (3 GREEN LIGHTS) CAPSULE NOT ILLUMINATING.  MX FOUND THAT BY WIGGLING THE CAPSULE, THE LIGHT WOULD ILLUMINATE.  MX DISASSEMBLED THE DOWN AND LOCK CAPSULE AND FOUND A BENT PIN.  MX REPAIRED PIN, CLEANED CONTACTS, AND REASSEMBLED THE DOWN & LOCKED CAPSULE.  MX CLEANED AND CHECKED MLG MOTOR CONTROLLER CONTACTS, BRUSHES, AND COMMUTATOR, WITH NO DEFECTS NOTED.  MX CHECKED ALL MLG DOWNLOCK SPRINGS COMPRESSION DIMENSIONS AND FOUND ALL TO BE WITHIN SPECS.   MX PERFORMED NUMEROUS MLG RETRACTION / EXTENSION CHECKS WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
